# SDR ASAA2022120941099

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,803 hours, 16,289 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 54,839 hours, 16,298 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Part number: CFM567B273ENGINE
- Part serial: 895616
- Condition: Worn
- Location: #2 Engine
- Part time: 54,839 hours, 16,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C SBCFM 56-7B-72-1074-1 NOTED THAT THE AFT SIDE OF THE 3RD STAGE J-HOOK IS COMPLETELY WORN THROUGH AT BOTH THE 6 O'CLOCK AND 12 O'CLOCK POSITIONS, SEE INSP SERVER FOR PICTURES AND REPORT. PER T/C STEP 8 ENG MUST BE REMOVED WITHIN 10 CYCLES ENG SERIAL # 895616 POSITION #2. GROUNDED - YES. REMOVED ENGINE S/N 895616 AND REPLACED WITH ENGINE S/N 896287. REF ASA SHOP W/O # 1934440, N/R-00001.
